AF algebras with directed sets of finite dimensional *-subalgebras

Research output: Contribution to journalArticlepeer-review

Abstract

We characterize the unital AF algebras whose families of finite dimensional *-subalgebras are directed by inclusion. A representation theorem for the algebras of this class allows us to classify them up to *-isomorphisms.

Original languageEnglish
Pages (from-to)709-721
Number of pages13
JournalTransactions of the American Mathematical Society
Volume275
Issue number2
DOIs
StatePublished - Feb 1983

Fingerprint

Dive into the research topics of 'AF algebras with directed sets of finite dimensional *-subalgebras'. Together they form a unique fingerprint.

Cite this